TOPOLOGICAL AND NON-TOPOLOGICAL SOLITONS OF A GENERALIZED DERIVATIVE NONLINEAR SCHRODINGER'S EQUATION WITH PERTURBATION TERMS
Articles > Article ยท 2012
Authors: Houria TRIKI, Ahmet YILDIRIM, T. HAYAT, Omar M. ALDOSSARY, Anjan BISWAS
ROMANIAN REPORTS IN PHYSICS, Journal Indexed in SCI Expanded, International, 2012, vol 64, pp 672-684
Summary
This paper studies a generalized form of the derivative nonlinear Schrodinger equation, describing Alfven waves in plasmas with perturbation terms. The perturbation terms that are considered are dissipative term and higher order nonlinearity term. The solitary wave ansatz is used to carry out the integration and the exact topological and non-topological soliton solutions are obtained. Parametric restrictions for the existence of the exact solutions are given.